Alert archive / Indiana / River Flood Warnings in 2017
River Flood Warning 59, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Feb 28, 2017, 10:04 AM EST for Sullivan County, Vigo County, Indiana; Clark County, Crawford County, Illinois. It took effect at Mar 3, 2017, 10:00 AM EST. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Feb 28, 2017, 10:04 AM EST (15:04 UTC)
- In effect from
- Mar 3, 2017, 10:00 AM EST
- Expired
- Mar 6, 2017, 7:00 PM EST
- In force
- 3 days
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clark County, IL, Crawford County, IL, Sullivan County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 105 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Terre Haute Legacy Site (HUFI3).
- Action stage
- 9 ft
- Minor stage
- 14 ft
- Moderate stage
- 22 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03341499, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
286
WGUS43 KIND 281504
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1004 AM EST TUE FEB 28 2017
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following rivers in western and southern
Indiana...
East Fork White River...White River...Wabash River...
.Lowland flooding will develop along rivers in western and southern
Indiana. Significant flooding is not expected. Flooding will affect
some local and state roads...low agricultural land and some river
parks. Flooding will begin by Wednesday.
Rainfall of up to 0.75 inches has already fallen in southeast Indiana.
Additional rains from 0.50 in north-central Indiana to 1.50 inches in
southeast Indiana is expected by Wednesday afternoon. Flooding will
not be as extensive as experienced in January.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-010304-
/O.NEW.KIND.FL.W.0051.170304T0600Z-170305T0000Z/
/SERI3.1.ER.170304T0600Z.170304T0600Z.170304T1200Z.NO/
1004 AM EST TUE FEB 28 2017
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the East Fork White River at Seymour.
* from late Friday night to Saturday evening.
* At 8:45 AM Tuesday the stage was 3.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage early
Saturday morning.
* At 12.0 feet...Significant agricultural lands begins to flood. High
water affects some local roads.
&&
LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
3886 8599 3905 8583
$$
INC027-055-083-010303-
/O.NEW.KIND.FL.W.0052.170303T1930Z-170306T1200Z/
/ELLI3.1.ER.170303T1930Z.170304T1800Z.170306T0000Z.NO/
1004 AM EST TUE FEB 28 2017
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Elliston.
* from Friday afternoon to Monday morning.
* At 8:00 AM Tuesday the stage was 9.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday early afternoon and
continue to rise to near 18.8 feet by Saturday early afternoon.
The river will fall below flood stage by Sunday evening.
* At 18.0 feet...River approaching River Road north of CR 150 W in
Greene County. Some low lying agricultural land begins to flood.
&&
LAT...LON 3913 8696 3905 8699 3900 8697 3900 8693
3908 8694 3912 8692
$$
INC027-051-083-125-010303-
/O.NEW.KIND.FL.W.0053.170304T1800Z-170307T1600Z/
/FREI3.1.ER.170304T1800Z.170305T1800Z.170307T0400Z.NO/
1004 AM EST TUE FEB 28 2017
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Edwardsport.
* from Saturday afternoon to Tuesday March 07.
* At 7:00 AM Tuesday the stage was 6.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday early afternoon and
continue to rise to near 15.8 feet by Sunday evening. The river
will fall below flood stage by Monday before midnight.
* At 16.0 feet...Old Vincennes Road and residential property in this
area begin to flood. Flooding of low agricultural fields occurs
along portions of the river.
&&
LAT...LON 3887 8715 3879 8729 3855 8726 3855 8723
3877 8723 3885 8712
$$
ILC185-INC027-051-083-125-010303-
/O.NEW.KIND.FL.W.0054.170306T0359Z-170308T1800Z/
/PTRI3.1.ER.170306T0359Z.170307T0600Z.170308T0600Z.NO/
1004 AM EST TUE FEB 28 2017
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Petersburg.
* from Sunday evening to Wednesday March 08.
* At 9:30 AM Tuesday the stage was 4.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday before midnight and
continue to rise to near 16.6 feet by early Tuesday morning. The
river will fall below flood stage by early Wednesday morning.
* At 17.0 feet...Flooding affects low agricultural lands, low oil
fields and closes Bottoms Rd...Brothers Rd and East Govenors Road
in Knox County. In agricultural season...farmers are concerned at
this stage.
&&
LAT...LON 3856 8723 3853 8729 3855 8736 3854 8744
3851 8744 3850 8729 3852 8722
$$
ILC185-INC051-083-010303-
/O.NEW.KIND.FL.W.0055.170306T1559Z-170309T1648Z/
/HAZI3.1.ER.170306T1559Z.170307T1800Z.170309T0448Z.NO/
904 AM CST TUE FEB 28 2017
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Hazleton.
* from Monday morning to Thursday March 09.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 17.1
feet Tuesday early afternoon.
* At 17.0 feet...Lowest reading available from the Hazleton Staff
Gage. Since the 1930s the White River has moved from the "old
wellhouse" to several hundred yards from the "old wellhouse". The
river returns to the "old wellhouse" around 17 to 17.5 feet.
&&
LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
3844 8760 3851 8744
$$
INC045-121-157-165-171-010303-
/O.NEW.KIND.FL.W.0056.170302T2125Z-170304T1200Z/
/LAFI3.1.ER.170302T2125Z.170303T1200Z.170304T0000Z.NO/
1004 AM EST TUE FEB 28 2017
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Lafayette.
* from Thursday afternoon to Saturday morning.
* At 9:30 AM Tuesday the stage was 4.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday afternoon and
continue to rise to near 11.9 feet by Friday morning. The river
will fall below flood stage by Friday evening.
* At 12.0 feet...High water affects a few low river cabins and county
roads.
&&
LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
4040 8688 4054 8670
$$
INC045-121-165-171-010303-
/O.NEW.KIND.FL.W.0057.170303T0824Z-170305T0417Z/
/CVGI3.1.ER.170303T0824Z.170304T0000Z.170304T1617Z.NO/
1004 AM EST TUE FEB 28 2017
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Covington.
* from late Thursday night to Saturday evening.
* At 8:45 AM Tuesday the stage was 7.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
rise to near 17.0 feet by Friday evening. The river will fall
below flood stage by late Saturday morning.
* At 17.5 feet...Some low agricultural fields flood. Backyard flood
of cottages a short distance north of U.S. Highway 136. High water
blocks land access to at least one residence.
&&
LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
4017 8737 4033 8709
$$
INC121-165-167-010303-
/O.NEW.KIND.FL.W.0058.170302T2100Z-170306T1630Z/
/MTZI3.1.ER.170302T2100Z.170304T0600Z.170306T0430Z.NO/
1004 AM EST TUE FEB 28 2017
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Montezuma.
* from Thursday afternoon to Monday morning.
* At 8:45 AM Tuesday the stage was 6.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday afternoon and
continue to rise to near 16.4 feet by Saturday morning. The river
will fall below flood stage by Sunday before midnight.
* At 18.0 feet...Montezuma agricultural levee is overtopped. Fourteen
hundred acres of low bottomlands flood.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$
ILC023-033-INC153-167-010303-
/O.NEW.KIND.FL.W.0059.170303T1500Z-170307T0000Z/
/HUFI3.1.ER.170303T1500Z.170305T0000Z.170306T1200Z.NO/
1004 AM EST TUE FEB 28 2017
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Terre Haute.
* from Friday morning to Monday evening.
* At 9:00 AM Tuesday the stage was 4.8 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Friday morning and
continue to rise to near 14.8 feet by Sunday morning. The river
will fall below flood stage by Monday morning.
* At 15.0 feet...A few sloughs and a drainage have water in them in
the vicinity of SR 63 on the west side of the Wabash River.
&&
LAT...LON 3960 8741 3945 8747 3932 8763 3930 8757
3943 8740 3960 8736
$$
ILC033-101-INC083-153-010303-
/O.NEW.KIND.FL.W.0060.170303T1251Z-170308T0336Z/
/HUTI2.1.ER.170303T1251Z.170306T0600Z.170307T1536Z.NO/
904 AM CST TUE FEB 28 2017
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Hutsonville Legacy Power Plant Site.
* from Friday morning to Tuesday March 07.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 17.1
feet early Monday morning.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.
Hutson Creek begins to overflow from backwater. Old Darwin Road
and a few rural roads in eastern Clark and Crawford counties in
Illinois are impassable. Low agricultural land floods.
&&
LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
3923 8754 3930 8757
$$
ILC033-101-INC083-153-010303-
/O.NEW.KIND.FL.W.0061.170303T1845Z-170308T0700Z/
/RVTI3.1.ER.170303T1845Z.170306T1800Z.170307T1900Z.NO/
1004 AM EST TUE FEB 28 2017
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Riverton.
* from Friday afternoon to Wednesday March 08.
* At 9:00 AM Tuesday the stage was 7.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday early afternoon and
continue to rise to near 16.1 feet by Monday early afternoon. The
river will fall below flood stage by Tuesday early afternoon.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
3899 8748 3913 8761
$$1 follow-up statement
058
WGUS83 KIND 011539
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1039 AM EST WED MAR 1 2017
...The Flood Warning is no longer in effect for portions of the
following river in western Indiana...
Wabash River...
.Heavy rains did not fall in the upper and western portions of
the Wabash River. The Wabash River in western Indiana is not
expected to exceed flood stage this week.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-011609-
/O.CAN.KIND.FL.W.0056.000000T0000Z-170304T1200Z/
/LAFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1039 AM EST WED MAR 1 2017
The Flood Warning is cancelled for
The Wabash River at Lafayette.
* At 9:30 AM Wednesday the stage was 4.3 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will crest below flood stage at 9.9 feet
Friday evening.
&&
LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
4040 8688 4054 8670
$$
INC045-121-165-171-011609-
/O.CAN.KIND.FL.W.0057.000000T0000Z-170305T0417Z/
/CVGI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1039 AM EST WED MAR 1 2017
The Flood Warning is cancelled for
The Wabash River at Covington.
* At 9:45 AM Wednesday the stage was 8.1 feet.
* Flood stage is 16.0 feet.
* Forecast...The river will crest below flood stage at 14.6 feet
Saturday morning.
&&
LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
4017 8737 4033 8709
$$
INC121-165-167-011609-
/O.CAN.KIND.FL.W.0058.000000T0000Z-170306T1630Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1039 AM EST WED MAR 1 2017
The Flood Warning is cancelled for
The Wabash River at Montezuma.
* At 9:45 AM Wednesday the stage was 6.6 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 13.3 feet
Saturday morning.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$
ILC023-033-INC153-167-011609-
/O.CAN.KIND.FL.W.0059.000000T0000Z-170307T0000Z/
/HUFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1039 AM EST WED MAR 1 2017
The Flood Warning is cancelled for
The Wabash River at Terre Haute.
* At 10:00 AM Wednesday the stage was 4.7 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 12.3 feet
Saturday evening.
&&
LAT...LON 3960 8741 3945 8747 3932 8763 3930 8757
3943 8740 3960 8736
$$
ILC033-101-INC083-153-011609-
/O.CAN.KIND.FL.W.0060.000000T0000Z-170308T0336Z/
/HUTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
939 AM CST WED MAR 1 2017
The Flood Warning is cancelled for
The Wabash River at Hutsonville Legacy Power Plant Site.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast below flood stage with a maximum
value of 15.5 feet early Sunday morning.
&&
LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
3923 8754 3930 8757
$$
ILC033-101-INC083-153-011609-
/O.CAN.KIND.FL.W.0061.000000T0000Z-170308T0700Z/
/RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1039 AM EST WED MAR 1 2017
The Flood Warning is cancelled for
The Wabash River at Riverton.
* At 10:00 AM Wednesday the stage was 7.5 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will crest below flood stage at 14.7 feet
Sunday early afternoon.
&&
LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
3899 8748 3913 8761
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Feb 28, 6:00 AM EST, 4 hours 4 minutes earlier.
Area forecast discussion, Feb 28, 6:00 AM EST, 4 hours 4 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 600 AM EST Tue Feb 28 2017 .UPDATE... The AVIATION section has been updated below. && .SYNOPSIS... Issued at 400 AM EST Tue Feb 28 2017 A strong storm system will bring strong to severe thunderstorms to central Indiana late today...tonight and Wednesday morning. Then, more seasonable weather will return. A clipper system will bring a chance of rain or snow to the area Thursday. Mild weather will return this weekend as well the potential for more unsettled weather as a cold front approaches the Ohio Valley and Great Lakes Sunday night. && .NEAR TERM /Today/... Issued at 400 AM EST Tue Feb 28 2017 Thunderstorm trends will be the main issue today along with how quickly the atmosphere can reload ahead of an advancing frontal system. Latest radar was showing increasing showers across areas west of Indianapolis in warm air advection pattern. There were a decent amount of lightning strikes over central Illinois as elevated instability was in that area. As the warm front lifts northeast of the area this afternoon, gusty southerly winds should allow for temperatures to reach the mid and upper 60s late in the afternoon. In addition dew points will approach 60. Expect the current showers to spread east across central Indiana through mid morning. Then, expect a lull. Under thick cloud cover and convective inhibition, do not think there will be very good thunderstorm coverage this afternoon. The High Resolution Rapid Refresh supports this thinking. Can not completely isolated severe storms, but think the main risk for severe weather will be after 00z tonight. Instability progs do show enough instability for thunder inclusion. In addition, winds will pick up. Could see wind gusts to 30 mph or more late in the day. && .SHORT TERM /Tonight through Wednesday night/... Issued at 400 AM EST Tue Feb 28 2017 The main concern for the short term will be severe storms tonight as a frontal system approaches from the west accompanied by strong dynamics including a 140 knot upper jet and 50 plus knot low level jet. The low level jet will advect plenty of moisture and instability northward over the area ahead of the front. The latest HRRR suggests a line or two may start forming across the Ozarks and central Illinois around 00z tonight. It was not hinting at any prefrontal supercell activity over central Indiana. Current thinking is that a squall line will move east across central Indiana around 03z-09z. All kinds of severe weather will be possible but mostly damaging winds. Could see a brief spin up or two as well along the line. Will also mention brief heavy rain threat in the Hazardous Weather Outlook. SPC left slight risk in on Wednesday near and south of a Bedford to Greensburg line and a Marginal Risk near and south of a Anderson to Indianapolis to Sullivan line. Not as confident that we will see anything after 12z due to typical weakening for that time of day. The front should be southeast of the area after 18z. Left lingering small pops in Wednesday evening northeast. Could see a very brief mix over to snow before it ends by 06z Thursday. After a mostly dry Thursday under surface high pressure, a clipper system will bring a chance of rain and then snow to the area Thursday night, with the best chance northeast, close to the upper wave. Blend temperatures look reasonable considering frontal timing, cloud cover and low level thermal progs. Look for above normal highs on Wednesday but then seasonable from Tuesday night on, in the wake of the cold front. && .LONG TERM /Friday through Monday Night/... Issued at 349 AM EST Tue Feb 28 2017 The extended period will start out under the effects of high pressure. As a result, dry conditions can be expected on Friday. Nonetheless, a few snow showers will move in on Friday night as isentropic lift strengthens with a warm front. The pattern will shift behind this front, and daytime highs will soar into the 60s by Sunday and MOnday in this warm sector. Further out, rain chances will increase starting Sunday night as a surface low tracks through the Great Lakes Region. The fluctuating pattern will then resume late in the period when cooler air filters in behind an associated cold front. Latest Superblend initialization was accepted for all situations. && .AVIATION /Discussion for the 28/12Z TAF Issuance/... Issued at 600 AM EST Tue Feb 28 2017 Trends favor decrease in coverage of showers 12z-14z from west to east. However, they may hang around a little longer near BMG. Low to moderate confidence flying conditions will deteriorate to IFR or worse 14z and later. Good confidence thunderstorm coverage will not be enough for more than a VCTS 18z-24z. Then, will go with prevailing showers and VCTS and MVFR as a squall line or two are expected to move through. South winds will be gusty 20 to 25 knots outside of thunderstorms after 18z. Winds will shift to southwest toward 12z Wednesday, when a strong cold front will approach from the west. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...MK NEAR TERM...MK SHORT TERM...MK LONG TERM...TD AVIATION...MK
Hazardous weather outlook, Feb 28, 5:25 AM EST, 4 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 525 AM EST Tue Feb 28 2017 INZ021-028>031-035>049-051>057-060>065-067>072-011030- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 525 AM EST Tue Feb 28 2017 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Enhanced Risk for severe weather for all of central Indiana. Hazards: Damaging winds, isolated tornadoes, large hail, and heavy rain. Timing: Severe threat after 10 pm tonight. Discussion: Thunderstorms will be possible this afternoon, but the severe threat will not be until tonight when a frontal system with strong dynamics enters the area. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outlook: There is a Slight Risk of severe weather for the far southeast counties on Wednesday. Damaging winds, large hail, and isolated tornadoes are possible along with cloud to ground lightning and brief heavy rain. There is also a Marginal Risk for severe weather on Wednesday over areas south of a Carlisle to Indianapolis to Muncie line. Snow showers may mix in across northeastern parts of central Indiana Wednesday, Thursday, and Friday nights. A minor snow accumulation can not be ruled out. Discussion: A cold front will move east across the area on Wednesday. This will bring unsettled weather to the area with mild temperatures becoming seasonable on Thursday. A clipper system will move through Thursday night bringing rain and snow showers to the area. Finally, high pressure will keep it dry through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Tuesday night and Wednesday. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 10:04 AM EST | River Flood Warning | IND | Jackson, Lawrence, Washington | 4 days |
| Feb 28, 10:04 AM EST | River Flood Warning | IND | Daviess, Greene, Knox | 6 days |
| Feb 28, 10:04 AM EST | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 7 days |
| Feb 28, 10:04 AM EST | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 8 days |
| Feb 28, 10:04 AM EST | River Flood Warning | IND | Gibson, Knox | 9 days |
| Feb 28, 10:04 AM EST | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 4 days |
| Feb 28, 10:04 AM EST | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 5 days |
| Feb 28, 10:04 AM EST | River Flood Warning | IND | Parke, Vermillion, Vigo | 6 days |
| Feb 28, 10:04 AM EST | River Flood Warning | IND | Knox, Sullivan | 8 days |
| Feb 28, 10:04 AM EST | River Flood Warning | IND | Knox, Sullivan | 8 days |
| Feb 28, 12:01 PM EST | Flash Flood Watch | IND | Daviess, Jackson, Jennings, Knox, Lawrence, Martin | 21 hr |
| Feb 28, 12:19 PM EST | Special Weather Statement | IND | Lawrence | 41 min |
Nearby
River Flood Warnings in Indiana, 2017River Flood Warnings in Illinois, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.